# SDR IPXA2022101787184

- Difficulty date: October 17, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 34,544 hours, 20,643 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 148N373047
- Condition: Dented
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AREF D779518 FUSELAGE TAILCONE UPPER SURFACE DENTREPAIRED PER EO B757-5330-83549-C
